Go to content
UR Home

Fisher's theorems for multivariable, time- and space-dependent systems, with applications in population genetics and chemical kinetics

Vlad, M. O., Szedlacsek, S. E., Pourmand, N., Cavalli-Sforza, L. L., Oefner, Peter J. and Ross, J. (2005) Fisher's theorems for multivariable, time- and space-dependent systems, with applications in population genetics and chemical kinetics. Proceedings of the National Academy of Sciences of the United States of America (PNAS) ISSN 1091-6490 102 (28), pp. 9848-9853.

Full text not available from this repository.

at PubMed

at publisher (via DOI)

Other URL: http://www.pnas.org/content/102/28/9848.full


Abstract

We study different physical, chemical, or biological processes involving replication, transformation, and disappearance processes, as well as transport processes, and assume that the time and space dependence of the species densities are known. We derive two types of Fisher equations. The first type relates the average value of the time derivative of the relative time-specific rates of growth of ...

plus


Export bibliographical data



Item type:Article
Date:17 May 2005
Institutions:Medicine > Institut für Funktionelle Genomik > Lehrstuhl für Funktionelle Genomik (Prof. Oefner)
Identification Number:
ValueType
15994224PubMed ID
10.1073/pnas.0504073102DOI
Dewey Decimal Classification:600 Technology > 610 Medical sciences Medicine
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:No
Item ID:34350
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons